I would like to know whether emergency contraceptive (such as postinor2) can make you skip a period completely in the menstural cycle it was taken in? Especially after a pregnancy test (taken 3 days after the contraceptive was taken) returned to be negative. I would also like to know whether emergency contraceptives can potentially cause periods to permanently stop? And if so why? There is not much data or reading materials available on this apart from the one that the contraceptive pill companies have published themselves, so I would appreciate some other inputs and explanations. Thanks.
Questions about medications are usually best answered by the manufacturer, or by a site such as drugs.com or rxlist.com. In this case, the manufacturer has this to say:
You have to know that POSTINOR may disrupt the regularity of your period that month. Your period may come earlier than usual or later.
I don't know why you think these drugs would cause periods to stop permanently. That would be such a major undesirable side effect that the drug would never have been approved, or it would at least carry a black box warning.
I recommend that you read the FAQ at the link I provided above.